# SDR SWAA2024040470393

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,016 hours, 39,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE HANDLE LOOSE/MISSING SCREW<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-710-801-NG (MEGAPHONE OPERATIONAL TEST - PERMANENT)]
